# SDR DALA2019072404384

- Difficulty date: May 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237100001600
- Part serial: 01329
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: FWD CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES / AD 2018-25-08.  CA: COMPLETED WORK CARD 5230-01163-01-SHOP ON SHOP ORDER PO4477 IAW WITH ER/A 578978-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PO4477 AND ER/A 579204-14 REV ORIGINAL. COMPLETED WORK CARD 5230-01163-01-SHOP ON SHOP ORDER PO4477 IAW WITH ER/A 578978-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PO4477 AND ER/A 579204-14 REV ORIGINAL.
